Thread: Help Me, I'm In Pain!
06-28-2002, 05:03 PM #1
Help Me, I'm In Pain!
when i take my shot the next 3 days after my kidneys are killing me. i'm taking deca and sus. man what is the prob. i drink lots of water. should i cut back to a shot once every 2 weeks? will i still get good results? somebody please tell me what is wrong.
06-28-2002, 05:08 PM #2
Sorry to hear that bro, but I've never heard of anyones kidneys hurting... I am interested to find out though if it is a direct link to the gear you are taking. If you think that the gear is the cause of this undesired pain you may want to see a doctor about it and be honest with him on what you are doing and maybe he can help. IMO
06-28-2002, 05:09 PM #3Anabolic Member
- Join Date
- Jan 2002
- The land of stars
JB, this does not sound good. Howewver, I do not want to give t you the worng advice, I would maybe think about consulting a Dr.
I'm going to bump this for you hoping that someone will read this who knows. Good luck boss!
06-28-2002, 10:48 PM #4
how about tossing some extra info our way? im not saying what you give us will help, but it definitely cant hurt.........what kind of sus? what kind of deca ? how much of each? is this your 1st cycle? are you sure you have correct injection procedures down pat? where are you injecting? any ancilliary supps on this cycle? any extracurricular meds being taken?
ok bro, enough is enough i know. a lot of things can be blamed for kidney pain on a cycle, and we can narrow it down a whole lot if you can give us a little more info to work with. please dont think im trying to grill you, im just wanting to try and help............
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)